# SDR UALA2013052303586

- Difficulty date: May 17, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 48,297 hours, 19,340 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 1510
- Condition: Leaking
- Location: Captain'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S O2 MASK LEAKS.  SWAPPED MASK WITH SECOND OBSERVER'S.  MASK DOES NOT LEAK WHILE STOWED.   R & R O2 MASK.
